# SDR SWAA2014022125419

- Difficulty date: February 13, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 54,616 hours, 30,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT SKIN CRACKED AT STATION 322.71.  REPAIRED SKIN IAW SRM.
